Facebook Pixel
EmpowHER Guest

Birth control or pregnant?

By Anonymous May 10, 2016 - 10:50pm
Rate This

Last month my boyfriend and I had an accident with the condom , it broke. That same day we went to store to get the morning after pill ( an hour after). The next day I went to my local family clinic and they prescribed me birth control. The doctor said to take it the same day I got, so I did. The past couple of days my breasts have been sore, pain in my lower abdominal, cramps and bloated. I'm not sure if it's the BC or I'm pregnant ? I am also 5 days late. Currently I feel like I'm on my period but there's no blood. Any clue what this could be ?

Add a Comment1 Comments

HERWriter Guide

Hi Anon!

Thanks for your post!

It could be a side effect of the Pill - are you taking it at the same day, at the same time?

You should get your breakthrough bleeding (period) on the fourth week of your cycle so since you're still in that week, don't worry too much. If you don't get this bleeding then take a test but keep taking your pill every day in the meantime.

Your risk is very low.


May 11, 2016 - 5:45am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!